American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] Laurent Demaret and Armin Iske. Optimal $N$-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Bin Han. Algorithm for constructing symmetric dual framelet filter banks. Math. Comp. 84 (2015) 767-801.
Abstract, references, and article information   
View Article: PDF

[4] O. O. Synyavs’ka. A Baxter type estimator of an unknown parameter of the covariance function in the non-Gaussian case. Theor. Probability and Math. Statist. 88 (2014) 191-201.
Abstract, references, and article information   
View Article: PDF

[5] Mahya Ghandehari and Keith F. Taylor. Images of the continuous wavelet transform. Contemporary Mathematics 626 (2014) 55-65.
Book volume table of contents   
View Article: PDF

[6] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[7] Mahya Ghandehari, Aizhan Syzdykova and Keith F. Taylor. A four dimensional continuous wavelet transform. Contemporary Mathematics 603 (2013) 123-136.
Book volume table of contents   
View Article: PDF

[8] Benjamin Purkis. Projective multiresolution analyses over irrational rotation algebras. Contemporary Mathematics 603 (2013) 73-85.
Book volume table of contents   
View Article: PDF

[9] Daryl Geller and Isaac Z. Pesenson. $n$-widths and approximation theory on compact Riemannian manifolds. Contemporary Mathematics 603 (2013) 111-122.
Book volume table of contents   
View Article: PDF

[10] Claudio Durastanti and Xiaohong Lan. High-Frequency Tail Index Estimation by Nearly Tight Frames. Contemporary Mathematics 603 (2013) 149-187.
Book volume table of contents   
View Article: PDF

[11] Isaac Z. Pesenson. Paley-Wiener-Schwartz nearly Parseval frames on noncompact symmetric spaces. Contemporary Mathematics 603 (2013) 55-71.
Book volume table of contents   
View Article: PDF

[12] Julien Barral, Arnaud Durand, Stéphane Jaffard and Stéphane Seuret. Local Multifractal Analysis. Contemporary Mathematics 601 (2013) 31-64.
Book volume table of contents   
View Article: PDF

[13] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[14] Yong Zhang, Bin Dong and Zhaosong Lu. $\ell_0$ Minimization for wavelet frame based image restoration. Math. Comp. 82 (2013) 995-1015.
Abstract, references, and article information   
View Article: PDF

[15] Sandra Saliani. $\ell^2$-Linear independence for the system of integer translates of a square integrable function. Proc. Amer. Math. Soc. 141 (2013) 937-941.
Abstract, references, and article information   
View Article: PDF

[16] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411.
Abstract, references, and article information   
View Article: PDF

[17] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[18] Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen. Image restoration: Total variation, wavelet frames, and beyond. J. Amer. Math. Soc. 25 (2012) 1033-1089.
Abstract, references, and article information   
View Article: PDF

[19] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information   
View Article: PDF

[20] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF

[21] Yu. V. Kozachenko and O. V. Polos’mak. Conditions for the uniform convergence in probability of wavelet decompositions for stochastic processes from the space $\operatorname{Exp}_{\varphi}(\Omega)$. Theor. Probability and Math. Statist. 81 (2010) 85-99. MR 2667312.
Abstract, references, and article information   
View Article: PDF

[22] Marcin Bownik and Jakob Lemvig. Affine and quasi-affine frames for rational dilations. Trans. Amer. Math. Soc. 363 (2011) 1887-1924. MR 2746669.
Abstract, references, and article information   
View Article: PDF

[23] Kjetil Røysland. Frames generated by actions of countable discrete groups. Trans. Amer. Math. Soc. 363 (2011) 95-108. MR 2719673.
Abstract, references, and article information   
View Article: PDF

[24] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF

[25] Yu. V. Kozachenko and E. V. Turchin. Conditions for the uniform convergence of expansions of $\varphi $-sub-Gaussian stochastic processes in function systems generated by wavelets. Theor. Probability and Math. Statist. 78 (2009) 83-95. MR 2446851.
Abstract, references, and article information   
View Article: PDF

[26] Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin. A wavelet characterization for the dual of weighted Hardy spaces. Proc. Amer. Math. Soc. 137 (2009) 4219-4225. MR 2538583.
Abstract, references, and article information   
View Article: PDF

[27] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF

[28] Gitta Kutyniok and Demetrio Labate. Resolution of the wavefront set using continuous shearlets. Trans. Amer. Math. Soc. 361 (2009) 2719-2754. MR 2471937.
Abstract, references, and article information   
View Article: PDF

[29] Marcin Bownik. Intersection of dilates of shift-invariant spaces. Proc. Amer. Math. Soc. 137 (2009) 563-572. MR 2448576.
Abstract, references, and article information   
View Article: PDF

[30] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4